# SDR FDEA202306091011

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 50,589 hours, 8,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W84027
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8402-7 FOUND PUNCTURED AT STA1224 LBL29.  EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8402-7 PUNCTURED AT STA1224 LBL29   DAMAGE SIZE LXW=1.8"X 1.5" WITHIN ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A ALLOWABLE   DAMAGE 1 REV 44.0,REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R REPAIR 1 REV   44.0.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
